# SDR SWAA2022022294667

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 727 AT FLOOR LEVEL; FWD BULKHEAD PANEL SUPPORT ANGLE CRACKED DOT #76-035 / REMOVED AND REPLACED SUPPORT BRACKET IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG #144A2600 REV C
